Covararaiance of the number of real zeros of a random algebraic polynomial

Kambiz Farahmand, Bronagh McGuinness

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages17-24
    JournalAdvances and Applications in Statistics
    Volume16
    Issue number1
    Publication statusPublished - 1 Jun 2010

    Cite this

    Farahmand, Kambiz ; McGuinness, Bronagh. / Covararaiance of the number of real zeros of a random algebraic polynomial. In: Advances and Applications in Statistics. 2010 ; Vol. 16, No. 1. pp. 17-24.
    @article{454f71cb7fed47989773bad4b272e3bd,
    title = "Covararaiance of the number of real zeros of a random algebraic polynomial",
    author = "Kambiz Farahmand and Bronagh McGuinness",
    year = "2010",
    month = "6",
    day = "1",
    language = "English",
    volume = "16",
    pages = "17--24",
    journal = "Advances and Applications in Statistics",
    issn = "0972-3617",
    number = "1",

    }

    Covararaiance of the number of real zeros of a random algebraic polynomial. / Farahmand, Kambiz; McGuinness, Bronagh.

    In: Advances and Applications in Statistics, Vol. 16, No. 1, 01.06.2010, p. 17-24.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Covararaiance of the number of real zeros of a random algebraic polynomial

    AU - Farahmand, Kambiz

    AU - McGuinness, Bronagh

    PY - 2010/6/1

    Y1 - 2010/6/1

    M3 - Article

    VL - 16

    SP - 17

    EP - 24

    JO - Advances and Applications in Statistics

    T2 - Advances and Applications in Statistics

    JF - Advances and Applications in Statistics

    SN - 0972-3617

    IS - 1

    ER -